# SDR UIEA2021012900149

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,330 hours, 16,594 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Card
- Condition: Warning Message
- Location: Rt Engine Speed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE SPEED CARD MESSAGE.  PERFORMED ENG SPEED CARD TEST, PER FIM 73-21 FAULT TREE 871.  OPERATIONS CHECK GOOD.  PERFORMED ENGINE RUN ON NR 2 ENGINE, PER AMM 71-00-00-862-053-H03.  OPERATIONS CHECK GOOD.  VERIFIED NO FAULTS WERE FOUND DURING OPERATIONS CHECKS.
